# SDR SWAA2024011941739

- Difficulty date: January 16, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N8759Q
- Make and model: Boeing 737-8
- Aircraft serial: 67212
- Aircraft time: 5,486 hours, 2,807 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Inlet
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INLET COWL HAS A BUBBLE SHAPED DEFECT ON OUTER SIDE WITH CRACKS AT APPROX. 8:00 OCLOCK POSITION.<[01] REF TSR 202400353. REMOVED DAMAGE PER SRM 51-10-02. REMOVED DAMAGE DIMENSIONS .75 X .50.;[02] REMOVED INLET COWL. REF AMM 71-11-01.
